Simple connection matrices

Volume 90 / 2007

Piotr Bartłomiejczyk Annales Polonici Mathematici 90 (2007), 77-87 MSC: Primary 37F30. DOI: 10.4064/ap90-1-6

Abstract

We introduce simple connection matrices. We prove the existence of simple connection matrices for filtered differential vector spaces and Morse decompositions of compact metric spaces.

Authors

  • Piotr BartłomiejczykInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image